# SDR ASOA2019080795091

- Difficulty date: July 29, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 43,756 hours, 26,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 8749
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,390 hours, 3,984 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX THE WING EMERGENCY LIGHTS AND REAR CEILING SIGN WAS DISCOVERED INOP.  MX RESECURED PINS AT PLUG J8031 AND REMOVED AND REPLACED BATTERY PACK #3 WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE 8/4/19.
